# SDR DALA2024043004809

- Difficulty date: April 26, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N827DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31938
- Aircraft time: 30,307 hours, 11,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5263338) EMERGENCY EXIT LIGHT BY DOOR 1R TURNED ON DURING BOARDING. CYCLED EMERGENCY SWITCH ALL LIGHT OPERATE OK ,ACCIDENTAL PRESS SWITCH? B737 AMM 33-51.
